Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 2, NWS Philadelphia/Mount Holly

January 6, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2013, 3:45 PM EST. It took effect at Jan 7, 2013, 1:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2013, 3:45 PM EST (20:45 UTC)
In effect from
Jan 7, 2013, 1:00 AM EST
Expired
Jan 7, 2013, 11:29 AM EST
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WHUS71 KPHI 062045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST SUN JAN 6 2013


ANZ452>455-071000-
/O.NEW.KPHI.SC.Y.0002.130107T0600Z-130107T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
336 
WHUS71 KPHI 070228
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EST SUN JAN 6 2013

ANZ452>455-071030-
/O.CON.KPHI.SC.Y.0002.130107T0600Z-130107T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
928 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS...WEST TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
901 
WHUS71 KPHI 070759
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 AM EST MON JAN 7 2013

ANZ450-451-071800-
/O.EXA.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
259 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-071800-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
259 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
277 
WHUS71 KPHI 071629
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 AM EST MON JAN 7 2013

ANZ450>455-071730-
/O.CAN.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1129 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA ALLOWING
THE ADVISORY TO BE CANCELLED. THOUGH THERE COULD BE THE OCCASIONAL
25 KNOT GUST THIS AFTERNOON IT WILL BE ISOLATED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 12:12 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Jan 6, 12:12 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 PM EST SUN JAN 6 2013

.SYNOPSIS...
LOW PRESSURE IN THE UPPER GREAT LAKES HEADS EAST FOR NORTHERN NEW
ENGLAND LATE TODAY. THAT LOW WILL TRAIL A COLD FRONT SOUTHWARD
INTO THE MID ATLANTIC STATES MONDAY MORNING. STRONG HIGH PRESSURE
WILL FOLLOW LATE MONDAY INTO EARLY THURSDAY...BRIEFLY GIVING WAY
TO ANOTHER COLD FRONTAL PASSAGE WEDNESDAY AFTERNOON.
THEREAFTER...SOUTHERN PLAINS LOW PRESSURE HEADS NORTHEAST INTO THE
GREAT LAKES ON FRIDAY AND PULLS ITS WARM FRONT JUST TO THE
NORTHEAST OF OUR REGION ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL MAKE A FEW ADJUSTMENTS TO CLOUD COVER WITH THE LATEST UPDATE.
CURRENT STLT IMAGERY SHOWED A GENLY CLR SKY OVER THE REGION.
HOWEVER THERE WERE SC ADVANCING FROM THE W. SO WILL LOWER SKY
COVER FOR THE NEXT FEW HOURS AND THEN TREND IT UPWARD LATER THIS AFTN.

THE MODELS ARE SHOWING THAT SOME LOW LEVEL MOISTURE MAY RETURN
LATE TODAY...BUT OVERALL PARTLY TO MOSTLY SUNNY SKIES MUCH OF
TODAY. HIGH TEMPERATURES WILL REACH THE MID 40S ACROSS THE
DELMARVA AND MOST OF SRN/ERN NJ WHILE UPPER 30S TO LOW 40S
ELSEWHERE. WINDS WILL MOSTLY BE FROM THE SW OR W AT AROUND 10 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
MOSTLY FAIR WEATHER TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE OHIO
VALLEY. AN AREA OF MOISTURE MOVING ACROSS THE AREA MAY BRING EXTRA
CLOUDINESS TO THE REGION...BUT NO ORGANIZED PCPN IS EXPECTED. A FEW
FLURRIES ARE POSSIBLE HOWEVER. TEMPERATURES WILL DROP INTO THE 20S
IN MANY AREAS...WITH LOW 30S OVER PHILADELPHIA AND THE DELMARVA.
WINDS WILL BE W OR NW AT 5 TO 10 MPH.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
CALENDAR AVG TEMPERATURES: ABOVE NORMAL THROUGHOUT THIS 6 DAY PERIOD...
POSSIBLY 10 DEGREES OR MORE ABOVE NORMAL ONE 1 OR TWO DAYS IN THE
PERIOD WED-SAT.

500 MB: TO START THE PERIOD A SHORT WAVE HAS JUST PASSED OFF THE MID
ATLC COAST WITH WEAK RIDGING FOLLOWING. DEEP CLOSED LOW PRESSURE
OVER TEXAS ON WEDNESDAY SLOWLY LIFTS NEWD INTO ITS CONFLUENCE ZONE
WITH THE NORTHERN STREAM. IT THEN WEAKENS AS IT HEADS ACROSS THE
OHIO VALLEY FRIDAY. THE LARGE SCALE FLOW IS SOUTHWESTERLY NEXT
WEEKEND INTO A BROAD TROUGH OVER THE PLAINS STATES AND A RIDGE FROM
THE SE COAST OF THE USA TO THE GMEX. A VERY LARGE SPREAD EXISTS
REGARDING SHORT WAVE POSITIONING FROM THE WESTERN GREAT LAKES
ACROSS THE NORTHEAST UNITED STATES NEXT WEEKEND.

THE DAILIES...

ALL BELOW IS 00Z/6 NCEP HPC EXTENDED AND 00Z/6 GFS MEXMOS GUIDANCE
BLENDED WITH THE PRIOR 2030Z/5 SATURDAY KPHI FCST AND 00Z/6 ECMWF...
UNLESS OTRW NOTED.

MONDAY...FAIR AND MAYBE 1 TO 3 DEGREES COOLER THAN SUNDAY BUT STILL
A BIT ABOVE NORMAL WITH A GUSTY NNW WIND TO 20 MPH THRU MIDDAY.
NAM METMOS DURING THE DAY...PER EC SUGGESTION OF SLIGHTLY WARMER.
DRIER AND BOUNTIFUL SUNSHINE.  VERY NICE FOR JANUARY!

MONDAY NIGHT...EXCELLENT RADIATOR AND USED THE COLDER MAV NUMBERS
FROM 00Z/8 ONWARD. LIGHT OR CALM WIND-CLEAR SKY. FROSTY! ISOLATED
PATCHY FOG POSSIBLE TOWARD DAWN TUE OR PROBABLY JUST TOO COLD FOR
FOG IN THIS THERMAL ENVIRONMENT?

TUESDAY...MOSTLY CLEAR AND MILDER WITH A SW WIND GUSTY TO 20 MPH
IN THE AFTN. PATCHY CI. ANOTHER BEAUTY.

WEDNESDAY...MOSTLY CLEAR. GUSTY WEST WINDS BECOME NW IN THE AFTN
WITH GUSTS 25 TO 30 MPH...PER A SECONDARY WEAK COLD FRONTAL PASSAGE.
BEST COLD AIR ADVECTION AND MOMENTUM TRANSFER LATE IN THE DAY.

MEANWHILE...I DONT HAVE A GOOD READ ON THE THURSDAY-SATURDAY SCENARIO
AS THERE IS QUITE A BIT OF MODEL SPREAD AND MY CONFIDENCE ON
THESE LAST 3 DAYS OF THE FORECAST WRITTEN BELOW IS BELOW AVERAGE.
THE 00Z/6 ECMWF AND RECENT GEFS TRENDS THROUGH THE 00Z/6 CYCLE INDICATE
THAT IF ITS GOING TO RAIN...IT MAY BE DELAYED TIL FRIDAY?

THURSDAY...INCREASING CLOUDS.  WAA SHOWERS POSSIBLE AT NIGHT WITH
A SSE FLOW.

FRIDAY...WAA SHOWERS POSSIBLE...OTRW A DEVELOPING SSW FLOW.
DAYTIME HIGHS COULD BE 15 DEGREES ABOVE NORMAL IF THE WARM FRONT
PASSES BY TO OUR NORTH BY NOON. CONSIDERABLE CLOUDINESS AND
CONSIDERABLE UNCERTAINTY ON THE DETAILS INCLUDING PROBABILITY OF
RAIN.

SATURDAY...PROBABLY A SW FLOW OF MILD AIR WITH A BACK DOOR COOL
FRONT POSSIBLY POSITIONED NEARBY TO OUR NORTH. DAYTIME HIGHS
COULD BE 15 DEGREES ABOVE NORMAL...ESPECIALLY IN THE DE/MD SECTOR
OF OUR FCST AREA .

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS EXPECTED FOR THE TAF PD. WEST WIND WILL INCREASE TO
AROUND 10 KTS BY AFTN. THE WIND WILL BECOME MORE NWLY OVERNIGHT
AND MONDAY WITH A SPEED 10 TO 15 KTS ON MONDAY.

OUTLOOK...
TUESDAY...VFR. MAYBE PATCHY CIRRUS BUT A BEAUTIFUL DAY. SW G15 KT
IN THE AFTN.

TUESDAY NIGHT...MAINLY VFR. THERE IS A SMALL CHANCE OF LATE
NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS.

WEDNESDAY...VFR.  GUSTY WSW WIND 20 KTS IN THE MORNING BECOME NW G
25 KTS IN THE AFTN/EVE IN ASSOCIATION WITH A WEAK SECONDARY COLD
FRONTAL PASSAGE WITH BEST COLD AIR ADVECTION AND MOMENTUM TRANSFER
LATE IN THE DAY.

THURSDAY...VFR CIGS WITH POSSIBLE SHOWERS AT NIGHT.  SLY FLOW.

&&

.MARINE...
LOW PRESSURE MOVING BY WELL TO THE NORTH AND HIGH PRESSURE TO THE
SOUTH WILL KEEP A RATHER RELAXED PRESSURE GRADIENT OVER THE WATERS
TODAY AND TONIGHT. WINDS MAY INCREASE A BIT TODAY BEHIND THE
DEPARTING SHORTWAVE...BUT SPEEDS SHOULD STAY MOSTLY IN THE 10 TO 15
KT RANGE. SEAS...RATHER LIGHT FOR WINTER...PRESENTLY 1-2 FT ON THE
OCEAN. THESE MAY INCREASE A FOOT TODAY.

OUTLOOK...
MONDAY-TUESDAY...SCA NW GUSTS 20 TO 25 KTS POSSIBLE TO START MONDAY
MORNING...BUT MARGINAL AND NO SCA ATTM. THEN LIGHT WIND MONDAY NIGHT
BECOME G SW 15-20 KTS TUESDAY AFTN.

WEDNESDAY...A BETTER CHC OF SCA CONDITIONS IS EMERGING WEDNESDAY
AFTERNOON WITH MORNING WINDS WSW GUST 15-20 KTS SHIFTING NW G25-30
KTS IN THE AFTN/EVE.

THURSDAY...SOUTH OR SOUTHEAST FLOW DEVELOPING.

&&

.FIRE WEATHER...
OTHER THAN THIS MORNINGS SNOW AND RAIN...WHICH WILL BE LESS THAN
0.10 MELTED...IT HASNT PRECIPITATED FROM THE 30TH THROUGH PROBABLY
WEDNESDAY THE 9TH. MIN RH ON WEDNESDAY SHOULD BE JUST ABOVE FIRE
WEATHER CRITERIA. HOWEVER...GUSTY WINDS AND RECENT DRYNESS WILL
BE MONITORED FOR MODEST FIRE WEATHER CONCERNS WEDNESDAY AFTERNOON
IN NON SNOW COVERED REGIONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG/O'HARA
MARINE...DRAG/O'HARA
FIRE WEATHER...
Hazardous weather outlook, Jan 6, 5:39 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 AM EST SUN JAN 6 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-071045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
539 AM EST SUN JAN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-071045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
539 AM EST SUN JAN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.